# SDR ASOA99027

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Defective
- Location: Cockpit
- Part time: 23,653 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE ATL-FLO, AT 19,000 FEET, CABIN STARTED TO CLIMB AT 2,000 FPM. CREW PERFORMED DECOMPRESSION CHECKLIST AND DESCENDED TO 10,000 FEET. OXYGEN MASKS WERE NOT DEPLOYED AS CABIN NEVER EXCEEDED 10,500 FEET.  FLIGHT CONTINUED TO FLO, PRESSURE WAS CONTROLLED IN MANUAL MODE, AND LANDING WAS MADE WITHOUT FURTHER INCIDENT.  ON THE RETURN TRIP TO ATL AT 10,000 FEET, THE PRESSURIZATION WORKED NORMALLY IN AUTO AND MANUAL MODES.  ATL MAINTENANCE REMOVED AND REPLACED THE AUTO CONTROLLER.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
